# SDR 2007FA0000349

- Difficulty date: April 1, 2007
- Submitted: April 24, 2007
- Operation: General aviation
- Aircraft: N9810M
- Make and model: Maule M-4-210C
- Aircraft serial: 1020C
- Engine: Cont IO360*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 3087B
- Condition: Loose
- Location: Rt Flap
- Part time: 5,341 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION, THE RT FLAP IB HINGE/CONTROL BRACKET WAS FOUND TO BE LOOSE.  FURTHER INSPECTION REVEALED THAT THE FLAP SPAR WAS CRACKED AT THE UPPER RIVET ATTACH POINTS.  THE CRACK IS 3.5 INCH LONG AND EXTENDS PAST THE RIVET HOLES IN BOTH DIRECTIONS.  ADDITIONALLY, BOTH CLOSURE RIBS, AT THEIR ATTACH ANGLES TO THE SPAR.  THE SPAR PN IS 3078B, RIB PNS 3046-2 AND 3046-1, RIVET PNS SS/SS 34D AND SS/SS 32D (MFG SUPPLIED).   THE FLAP SPAR AND RIBS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  (K)
